# SDR UALA2010090903341

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 40,673 hours, 16,059 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Seat 9abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK ABOVE 9ABC FELLOUT.  SEATS 9 ABC ARE NOT USEABLE. COMPLIED WITH MEL. REPACKED O2 MASKS AND REMOVED THE DO NOT OCCUPY COVERS.  9ABC ARE USEABLE.
